# SDR DALA2018040302201

- Difficulty date: April 2, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 99,379 hours, 13,910 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD SIDE OF TORQUE BOX HAS A CRACK LOCATED WHERE PANEL 442AL IS LOCATED FOR ACCESS UNDER THE THRUST REVERSER.  REPAIRED IAW ERA 567101-14.
